# SDR SWAA095214

- Difficulty date: August 2, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 40,262 hours, 32,493 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 6545190
- Condition: Broken
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND LT ELEVATOR TAB BROKEN AT CONTROL ROD MOUNTS.  REMOVED AND REPLACED TAB PER MM.
